# SDR GMAL951207

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001005
- Condition: Cracked
- Location: M/R
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED.  CRACK LOCATED AT STA 109.5, CORDWISE, TOP 10.25 INCHES LONG, 4.5 INCHES AFT OF LEADING EDGE.  ONLY 10 HOURS OF FERRY FLIGHT SINCE LAST INSPECTION.  AIRCRAFT TOTAL TIME 985 HOURS.  (X)
